MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that following an intraocular lens (iol) implant procedure, the patient did not tolerate the multifocal lens.The lens was exchanged for another lens model 07 month 18 days following the initial procedure.There was no patient harm and the patient issues were resolved.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in h.3.,h.6 and h.11.The account indicated the use of an unspecified cartridge.The handpiece indicated is qualified for use with this lens with the use of qualified lens/cartridge combinations.The account indicated the use of a non-qualified viscoelastic.The account indicated the product was not available to evaluate.Each lens is subjected to a 100 percent assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the multifocal company (2.25cyl), 15.5 diopter (add power +2.2/+3.2) lens was replaced with a non-company, 14.5 diopter, monofocal lens model.Additional information was provided that the account indicated the patient could not tolerate the multifocal iol (intra ocular lens).Due to the exchange of a multifocal lens to a monofocal lens, this may suggest that the replacement lens model was an improved choice for the patient vision needs.No additional information has been provided at this time.Due diligence has been performed in an attempt to obtain further information on this event.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20083374
Report Number1119421-2024-01651
Device Sequence Number18095452
Product Code MJP
UDI-Device Identifier00380652457828
UDI-Public(01)00380652457828(17)260529(11)220531(10)15417922
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Model NumberCCWTT4
Device Catalogue NumberCCWTT4.155
Device Lot Number15417922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date10/30/2024
Date Device Manufactured05/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR.; HEALON PRO.; MONARCH IOL DELIVERY SYSTEM, CARTRIDGE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale